# SDR 2001F00731

- Difficulty date: October 27, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Accessory Unit
- Part number: 656021032
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT, FOUND COCKPIT EMERGENCY INTERPHONE INOPERATIVE.  TROUBLE SHOT SYSTEM AND FOUND NR 2 AUDIO ACCESSORY UNIT INOPERATIVE.  REMOVED AND REPLACED NR 2 AUDIO ACCESSORY UNIT IAW 24-41-01.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
